MathSciNet Relay Station
MathSciNet bibliographic data
MR846493 (87j:30044) 30C60
Gehring, F. W. Extension of quasi-isometric embeddings of Jordan curves. Complex Variables Theory Appl. 5 (1986), no. 2-4, 245–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement